Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Bergman's integral operator method in inhomogeneous elasticity

Authors: C. Rogers and D. L. Clements
Journal: Quart. Appl. Math. 36 (1978), 315-321
MSC: Primary 73C40; Secondary 35C15
DOI: https://doi.org/10.1090/qam/508775
MathSciNet review: 508775
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. D. Plevako, On the theory of elasticity of inhomogeneous media, PMM 35, 853-860 (1971)
  • [2] Stefan Bergman, Integral operators in the theory of linear partial differential equations, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Heft 23, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1961. MR 0141880
  • [3] F. C. Karal and J. B. Keller, Elastic wave propagation in homogeneous and inhomogeneous media, J. Acoust. Soc Amer. 96, 83-88 (1974)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73C40, 35C15

Retrieve articles in all journals with MSC: 73C40, 35C15

Additional Information

DOI: https://doi.org/10.1090/qam/508775
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society